# SDR DALA2021022401092

- Difficulty date: February 19, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N391DN
- Make and model: Airbus A321-211
- Aircraft serial: 9027
- Aircraft time: 2,957 hours, 1,281 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE REC`D LAV SMOKE ECAM WARNING 5-10 SECS LATER MSG CLEARED F/A REPORTED NO EVIDENCE OF SMOKE IN ANY LAVS.  WE REC`D SAME ECAM AT GATE IN ATL SECOND FALSE ECAM WARNING.  BRIEFED CREW SUSPECT PSGR VAPING PERFORMED T/S PER A321 TSM 26- 17.  NO FAULTS FOUND.  A/C OK FOR SVC.  (LP 7702886)
